# SDR EIA2008039

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE BOTTOM SKIN AT BS 2061 5-45R CRACKED APPROX 2 INCHES.  REPAIRED PER SRM 53-30-03 FIG 1.
